Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 60, NWS Springfield, MO

November 24, 2010Barry County, McDonald County, Newton County, Missouri

NWS Springfield, MO issued this tornado warning at Nov 24, 2010, 10:45 PM CST for Barry County, McDonald County, Newton County, Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 24, 2010, 10:45 PM CST (04:45 UTC)
Expired
Nov 24, 2010, 11:45 PM CST
In force
60 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barry County, MO, McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 58 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 24, 8:23 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 542 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
542 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
460 m²/s²
Significant tornado parameter
1.7
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WFUS53 KSGF 250445
TORSGF
MOC009-119-145-250545-
/O.NEW.KSGF.TO.W.0060.101125T0445Z-101125T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1045 PM CST WED NOV 24 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1145 PM CST.

* AT 1042 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR STELLA...OR 13 MILES SOUTHEAST OF NEOSHO...MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE FAIRVIEW...MONETT...PURDY AND WHEATON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3683 9421 3693 9400 3693 9369 3692 9369
      3692 9362 3683 9363 3682 9359 3680 9359
      3668 9419
TIME...MOT...LOC 0446Z 245DEG 42KT 3679 9411

$$

FOSTER
3 follow-up statements
332 
WWUS53 KSGF 250458
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CST WED NOV 24 2010

MOC119-145-250508-
/O.CAN.KSGF.TO.W.0060.000000T0000Z-101125T0545Z/
NEWTON MO-MCDONALD MO-
1058 PM CST WED NOV 24 2010

...THE TORNADO WARNING FOR NORTHEASTERN MCDONALD AND SOUTHEASTERN
NEWTON COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST THURSDAY MORNING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3671 9406 3685 9406 3693 9395 3693 9370
      3692 9369 3692 9362 3683 9363 3682 9359
      3680 9359
TIME...MOT...LOC 0458Z 248DEG 39KT 3682 9397

$$

MOC009-250545-
/O.CON.KSGF.TO.W.0060.000000T0000Z-101125T0545Z/
BARRY MO-
1058 PM CST WED NOV 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR NORTHERN
BARRY COUNTY...

AT 1056 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 4 MILES EAST OF PIONEER...OR 8 MILES SOUTHWEST OF
MONETT...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE MONETT...PURDY AND WHEATON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST THURSDAY MORNING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3671 9406 3685 9406 3693 9395 3693 9370
      3692 9369 3692 9362 3683 9363 3682 9359
      3680 9359
TIME...MOT...LOC 0458Z 248DEG 39KT 3682 9397

$$

FOSTER
967 
WWUS53 KSGF 250515
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 PM CST WED NOV 24 2010

MOC009-250545-
/O.CON.KSGF.TO.W.0060.000000T0000Z-101125T0545Z/
BARRY MO-
1115 PM CST WED NOV 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
NORTHEASTERN BARRY COUNTY...

AT 1110 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR PLEASANT RIDGE...OR 7 MILES SOUTHEAST OF
MONETT...MOVING EAST AT 45 MPH.

THE TORNADO WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHEASTERN
BARRY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST THURSDAY MORNING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3683 9390 3693 9381 3693 9370 3692 9369
      3692 9362 3683 9363 3682 9359 3680 9359
      3674 9393
TIME...MOT...LOC 0515Z 248DEG 39KT 3689 9376

$$

FOSTER
581 
WWUS53 KSGF 250535
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 PM CST WED NOV 24 2010

MOC009-250546-
/O.EXP.KSGF.TO.W.0060.000000T0000Z-101125T0545Z/
BARRY MO-
1135 PM CST WED NOV 24 2010

...THE TORNADO WARNING FOR NORTHEASTERN BARRY COUNTY WILL EXPIRE AT
1145 PM CST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST THURSDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3683 9390 3693 9381 3693 9370 3692 9369
      3692 9362 3683 9363 3682 9359 3680 9359
      3674 9393
TIME...MOT...LOC 0536Z 248DEG 39KT 3697 9350

$$

FOSTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Nov 24, 10:34 PM CST, 11 minutes earlier.

Area forecast discussion, Nov 24, 10:34 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 PM CST WED NOV 24 2010

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

THE COLD FRONT IS BEGINNING TO CLOSE ON THE STRONG TO SEVERE
SQUALL LINE. WHAT HAS BEEN A SLOW SAG TO THE SOUTH WITH THIS LINE
IS THEREFORE EXPECTED TO INCREASE OVER THE NEXT HOUR OR SO. THIS
WILL DECREASE THE THREAT FOR FLOODING ACROSS SOUTH CENTRAL
MISSOURI...BUT MAY INCREASE THE STRAIGHT LINE WIND THREAT FOR A
TIME. HAIL WILL STILL REMAIN POSSIBLE...ESPECIALLY WITH ANY
EMBEDDED SUPERCELLS. GIVEN THE STRONG WIND SHEAR STILL IN
PLACE...ISOLATED TORNADOES WILL REMAIN POSSIBLE INTO THE EARLY
OVERNIGHT HOURS...ESPECIALLY WITH STORMS THAT CAN REMAIN ALONG OR
AHEAD OF ANY OUTFLOW AND/OR THE EFFECTIVE COLD FRONT.

SCHAUMANN

&&

.DISCUSSION...

MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ONGOING
CONVECTION AND THUNDERSTORM AND SEVERE POTENTIAL THIS AFTERNOON
INTO THIS EVENING. THEN ATTENTIONS TURNS TO AN ARCTIC COLD FRONTAL
PASSAGE LATE THIS EVENING INTO THURSDAY. THUNDERSTORMS WILL BE
POSSIBLE ALONG THE FRONT...THEN MUCH COLDER TEMPERATURES AND
WINTRY PRECIPITATION WILL BE POSSIBLE BEHIND THE FRONT LATE
TONIGHT INTO THURSDAY.

CURRENTLY...SURFACE WARM FRONT HAS LIFTED BACK INTO THE AREA AND
GENERALLY EXTENDS FROM GAINESVILLE TO SPRINGFIELD TO EL DORADO
SPRINGS THIS AFTERNOON. TO THE EAST OF THE FRONT TEMPERATURES ARE
IN THE LOWER 50S ACROSS CENTRAL MISSOURI WHILE TEMPERATURES HAVE
WARMED INTO THE 70S ACROSS SOUTHEASTERN KANSAS WEST OF THE FRONT.
DEWPOINTS ARE ALSO STREAMING BACK INTO THE AREA FROM THE SOUTHWEST
TO THE NORTHEAST BEHIND THE WARM FRONT...AS VALUES HAVE RISEN INTO
THE LOWER TO MIDDLE 60S. AS A RESULT OF THE WARMER TEMPERATURES
AND DEWPOINTS INSTABILITY HAS INCREASED ACROSS THE FAR
SOUTHWESTERN CWA. MLCAPE VALUES HAVE INCREASED INTO 250 TO 700
J/KG BEHIND THE WARM FRONT. WIND SHEAR IS VERY STRONG AS 0-6KG
BULK SHEAR VALUES ARE GREATER THAN 70KTS ACROSS THE AREA...WHICH
WILL BE SIGNIFICANT TO PRODUCE ORGANIZED STORMS THIS AFTERNOON AND
EVENING.

THE QUESTION IS DO WE HAVE ENOUGH INSTABILITY WITHOUT STRONG
FORCING TO MAINTAIN STORMS AHEAD OF THE APPROACHING COLD FRONT.
SUPERCELLS WILL BE POSSIBLE IF STORMS CAN MAINTAIN THEMSELVES AND
NOT GET SHEARED APART. STORMS ARE STARTING TO INCREASE IN
COVERAGE ACROSS THE NORTHEASTERN CWA GENERALLY ALONG AND NORTH OF
A MCCUNE KANSAS TO STOCKTON MISSOURI LINE. A FEW OF THIS STORMS
WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE THIS
AFTERNOON...WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THE SHEAR
VECTORS ARE ORIENTATED IN SUCH A WAY THAT TRAINING OF STORMS
MAYBE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS.
DO NOT EXPECT WIDE SPREAD HEAVY RAINFALL AND FLOODING...BUT THERE
WILL BE THE POSSIBILITY FOR ANY AREAS THAT RECEIVE MULTIPLE
THUNDERSTORMS OVER THE SAME LOCATIONS.

THE COLD FRONT IS BEGIN TO SURGE TO THE SOUTH ACROSS CENTRAL
KANSAS THIS AFTERNOON. THE FRONT WILL STEADILY PUSH TO THE
SOUTHEAST INTO THE CWA THIS EVENING. THIS FRONT WILL BE QUITE
STRONG...SO THERE WILL BE ENOUGH FORCING TO DEVELOP ADDITIONAL
THUNDERSTORMS ALONG THE FRONT. EXPECT A LINE OF STORMS TO DEVELOP
NEAR THE NORTHWESTERN CWA BY THE EARLY TO MID EVENING HOURS THEN
SWEEP TO THE SOUTHEAST. THE MAIN RISK WITH THESE STORMS WILL BE
STRONG WINDS. IF ANY STORMS CAN DEVELOP AND REMAIN AHEAD OF THE
FRONT THE WILL BE A LARGE HAIL AND ISOLATED TORNADO RISK DUE TO
THE STRONG WIND SHEAR. WOULD EXPECT THE FRONT TO UNDER CUT THE
FRONT AS IT PUSHED SOUTH AND EAST OF THE INTERSTATE 44 CORRIDOR
WHICH WILL LIMIT THE HAIL AND TORNADO RISK...HOWEVER THERE COULD
REMAIN A WIND RISK INTO THE OVERNIGHT HOURS.

VERY COLD TEMPERATURES WILL QUICKLY SPREAD INTO THE AREA BEHIND
THE FRONT TONIGHT. THIS EVENING AND DURING THE EARLY OVERNIGHT
HOURS...THE PRECIPITATION SHOULD END PRETTY QUICKLY BEHIND THE
FRONT. HOWEVER...THE FRONT WILL BEGIN TO SLOW DOWN AS IT EXITS THE
AREA OVERNIGHT INTO THURSDAY MORNING. THERE WILL BE AN UPPER LEVEL
WAVE AND LIFT FROM THE UPPER LEVEL JET THAT REMAINS OVER THE AREA
BEHIND THE FRONT. SO...EXPECT POST FRONTAL PRECIPITATION LATE
TONIGHT INTO THURSDAY GENERALLY ALONG AND EAST OF THE INTERSTATE
44 CORRIDOR. THE 850MB FRONT WILL LAG BEHIND THE SURFACE FRONT SO
WARMER TEMPERATURES WILL BE PRESENT ALOFT. THIS WILL ALLOW FOR A
PERIOD OF FREEZING RAIN OR SLEET TOMORROW...WITH LIGHT
ACCUMULATIONS POSSIBLE. THERE ARE STILL QUESTION ON THE EXACT
LOCATION AND AMOUNTS OF ANY WINTRY WEATHER. THE 850MB FRONT WILL
OVERTAKE THE AREA WHICH MAY ALLOW FOR A SLEET SNOW RISK BEFORE IT
ENDS THURSDAY EVENING.

AGAIN MUCH COLDER TEMPERATURES WILL OCCUR BEHIND THE FRONT WITH
HIGHS ONLY EXPECTED TO WARM INTO THE 30S ON THURSDAY WITH LOWS
DROPPING INTO THE TEENS THURSDAY NIGHT. GUSTY NORTHERLY WINDS
WILL ACCOMPANY THE COLDER AIRMASS WHICH WILL ALLOW WIND CHILLS TO
DROP INTO THE TEENS TO THE SINGLE DIGITS. ANOTHER STORM SYSTEM
WILL IMPACT THE ARE EARLY NEXT WEEK BRINGING ADDITIONAL CHANCES
FOR PRECIPITATION TO THE AREA.

WISE

&&

.AVIATION...

FOR THE 12Z KSGF...KJLN AND KBBG TAFS...AN ACTIVE WEATHER PERIOD
CAN BE EXPECTED DURING THIS FORECAST PERIOD. THUNDERSTORMS HAVE
AND CONTINUE TO DEVELOP FROM NORTHEASTERN OKLAHOMA TO THE
NORTHEAST INTO CENTRAL MISSOURI EARLY THIS EVENING. THESE
THUNDERSTORMS ARE DEVELOPING AND TRACKING OVER THE SAME LOCATIONS
AS PREVIOUS STORMS DID. CURRENTLY THUNDERSTORMS ARE AFFECTING THE
KJLN AREA AND WILL CONTINUE TO DO SO THIS EVENING. THESE STORMS ARE
MOVING TO THE NORTHEAST WITH THE WHOLE LINE GENERALLY SAGGING
SOUTH. THESE STORMS MAY AFFECT THE KSGF IN THE NEXT HOUR OR
TWO....WITH A COUPLE HOURS BEFORE THIS ACTIVITY AFFECTS THE KBBG
SITE. IFR VISIBILITIES...HEAVY RAINFALL AND GUSTY WINDS WILL BE
POSSIBLE WITH ANY THUNDERSTORMS.

A COLD FRONT THAT IS CURRENTLY MOVING INTO SOUTHEAST KANSAS WILL
CONTINUE TO RACE OFF TO THE SOUTHEAST TOWARDS AND THEN THROUGH THE
AREA THIS EVENING INTO THE OVERNIGHT HOURS. A LINE OF STORMS IS
LIKELY TO DEVELOP ALONG THE FRONT AS IT PUSHES THROUGH THE AREA.
WINDS WILL SHIFT TO THE NORTHWEST AND COULD BE GUSTY FOR A BIT
BEHIND THE FRONT. A MUCH COLDER AIRMASS WILL QUICKLY SPREAD INTO THE
AREA BEHIND THE FRONT WHICH MAY ALLOW FOR SOME LIGHT WINTRY MIX TO
OCCUR. LITTLE TO ANY ACCUMULATIONS SHOULD OCCUR AT THE TAF SITE AS
THE BETTER POTENTIAL WILL REMAIN SOUTH AND EAST OF THE TAF SITES.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Nov 24, 9:26 PM CST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CST WED NOV 24 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260330-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
926 PM CST WED NOV 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  THE LIGHTNING RISK IS SIGNIFICANT.
  THE THUNDERSTORM WIND RISK IS ELEVATED FOR WIND GUSTS OVER
  60 MPH.
  THE HAIL RISK IS ELEVATED FOR HAIL TO THE SIZE OF PING PONG
  BALLS.
  THE TORNADO RISK IS ELEVATED.
  THE FLOOD RISK IS ELEVATED.
  THE NON THUNDERSTORM WIND RISK IS LIMITED.
  THE FREEZING RAIN RISK IS LIMITED.
  THE EXTREME COLD RISK IS LIMITED.

DISCUSSION...

  A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO
  IMPACT AREAS ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR
  THROUGH THE LATE EVENING AND EARLY OVERNIGHT HOURS. DAMAGING
  WINDS GREATER THAN 60 MPH...HAIL TO THE SIZE OF PING PONG
  BALLS...AND ISOLATED TORNADOES WILL ALL REMAIN POSSIBLE.
  TORRENTIAL RAINFALL WILL ALSO LEAD TO A RISK FOR FLASH
  FLOODING.

  AS THIS ARCTIC COLD FRONT SWEEPS THROUGH THE REGION...BRISK AND
  GUSTY WINDS WILL SHIFT TO THE NORTH AND USHER IN A MUCH COLDER
  AIRMASS. WIND CHILLS IN THE TEENS TO THE SINGLE DIGITS ARE
  POSSIBLE ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND WEST
  CENTRAL MISSOURI LATE TONIGHT. IN ADDITION...PRECIPITATION IS
  EXPECTED TO TRANSITION TO A LIGHT WINTRY MIX...WITH MINOR ICE
  ACCUMULATIONS POSSIBLE LATE TONIGHT ALONG AND NORTH OF THE
  INTERSTATE 44 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  LIGHT WINTRY PRECIPITATION IS EXPECTED TO INCREASE IN AREAL
  COVERAGE ON THANKSGIVING...ESPECIALLY ALONG AND SOUTH OF THE
  INTERSTATE 44 CORRIDOR. MINOR ICE ACCUMULATIONS ARE EXPECTED...
  WITH ICE ACCUMULATIONS OF ONE TO TWO TENTHS OF AN INCH POSSIBLE
  ACROSS PORTIONS OF SOUTH CENTRAL MISSOURI. THE ICE ACCUMULATION
  WILL LIKELY BE CONFINED TO ELEVATED OBJECTS INCLUDING BRIDGES
  AND OVERPASSES. MINOR SLEET AND SNOW ACCUMULATIONS WILL ALSO BE
  POSSIBLE. MEANWHILE...WIND CHILLS IN THE UPPER SINGLE DIGITS
  AND TEENS WILL CONTINUE FROM THANKSGIVING INTO EARLY FRIDAY
  MORNING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF THE
  INTERSTATE 44 CORRIDOR INTO THE EARLY OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Nov 24, 9:15 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CST WED NOV 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             SPRINGFIELD             37.20N 93.29W
11/24/2010  E1.75 INCH       GREENE             MO   EMERGENCY MNGR

&&

JCOLUCCI
Local storm report, Nov 24, 9:24 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CST WED NOV 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             SPRINGFIELD             37.20N 93.29W
11/24/2010  E1.50 INCH       GREENE             MO   EMERGENCY MNGR

            INTERSECTION OF NATIONAL AND BLAINE.

&&

JCOLUCCI
Local storm report, Nov 24, 9:25 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CST WED NOV 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             SPRINGFIELD             37.20N 93.29W
11/24/2010  E1.25 INCH       GREENE             MO   PUBLIC

            INTERSECTION OF WEST BYPASS AND CHESNUT.

&&

JCOLUCCI
Local storm report, Nov 24, 9:26 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CST WED NOV 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     TSTM WND DMG     SPRINGFIELD             37.20N 93.29W
11/24/2010                   GREENE             MO   TRAINED SPOTTER

            STORM SPOTTER OBSERVED SHINGLE DAMAGE OFF OF AN
            OUTBUILDING NEAR THE OLD SPRINGFIELD CITY HALL.

&&

DCRAMER
Local storm report, Nov 24, 9:27 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CST WED NOV 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             STRAFFORD               37.27N 93.12W
11/24/2010  E1.75 INCH       GREENE             MO   EMERGENCY MNGR

            INTERSECTION OF STATE HIGHWAY 744 AND I-44.

&&

JCOLUCCI
Local storm report, Nov 24, 10:18 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1018 PM CST WED NOV 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             1 S MARSHFIELD          37.32N 92.91W
11/24/2010  E0.88 INCH       WEBSTER            MO   BROADCAST MEDIA

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 6:36 PM CSTSevere Thunderstorm WarningSGFDade, Greene, Polk39 min
Nov 24, 6:37 PM CSTTornado WarningSGFCamden, Miller38 min
Nov 24, 7:02 PM CSTSevere Thunderstorm WarningSGFGreene, Polk28 min
Nov 24, 7:11 PM CSTTornado WarningSGFPolk19 min
Nov 24, 7:26 PM CSTSevere Thunderstorm WarningSGFDallas, Laclede, Webster34 min
Nov 24, 7:34 PM CSTSevere Thunderstorm WarningSGFJasper, Newton56 min
Nov 24, 7:36 PM CSTSevere Thunderstorm WarningSGFDade, Lawrence54 min
Nov 24, 7:44 PM CSTTornado WarningSGFJasper, Newton46 min
Nov 24, 8:03 PM CSTFlash Flood WarningSGFCamden, Maries, Miller6 hr
Nov 24, 8:21 PM CSTTornado WarningSGFLawrence39 min
Nov 24, 8:24 PM CSTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski36 min
Nov 24, 8:48 PM CSTFlash Flood WarningSGFDade, Lawrence6 hr
Nov 24, 8:52 PM CSTSevere Thunderstorm WarningSGFChristian, Greene42 min
Nov 24, 9:25 PM CSTSevere Thunderstorm WarningSGFWebster37 min
Nov 24, 9:32 PM CSTTornado WarningSGFWebster31 min
Nov 24, 9:46 PM CSTFlash Flood WarningSGFGreene, Webster6 hr
Nov 24, 9:49 PM CSTTornado WarningSGFLaclede, Wright56 min
Nov 24, 9:53 PM CSTFlash Flood WarningSGFBarry, Lawrence, Newton6 hr
Nov 24, 10:27 PM CSTSevere Thunderstorm WarningSGFTexas63 min
Nov 24, 11:22 PM CSTTornado WarningSGFDent38 min
Nov 25, 2:29 AM CSTAreal Flood WarningSGFDallas, Polk9 hr
Nov 25, 3:55 AM CSTWinter Weather AdvisorySGFBarry, Camden, Christian, Dade, Dallas, Dent and 20 more14 hr
Nov 25, 3:59 AM CSTAreal Flood WarningSGFBarry, Greene, Lawrence, Newton, Webster6 hr
Nov 25, 9:44 AM CSTAreal Flood WarningSGFChristian, Greene24 hr
Nov 25, 11:39 AM CSTAreal Flood WarningSGFLawrence23 hr

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.